# SDR UIEA2013081900453

- Difficulty date: August 19, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 72,246 hours, 18,263 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Condition: Empty
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO PORTABLE OXYGEN CYLINDERS DEPLEATED.  SERVICED OXYGEN CYLINDERS IAW GMM 3-28-3.
